The arrangement of the ovals of a sixth order curve
Doklady Akademii Nauk, Tome 185 (1969) no. 2, pp. 260-263
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_2_a4,
author = {D. A. Gudkov},
title = {The arrangement of the ovals of a sixth order curve},
journal = {Doklady Akademii Nauk},
pages = {260--263},
year = {1969},
volume = {185},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_2_a4/}
}
D. A. Gudkov. The arrangement of the ovals of a sixth order curve. Doklady Akademii Nauk, Tome 185 (1969) no. 2, pp. 260-263. http://geodesic.mathdoc.fr/item/DAN_1969_185_2_a4/